Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/7175
Title: Математична і програмна моделі співіснування популяцій типу “хижак—жертва”
Other Titles: Mathematical and Programming Models of Coexistence of Two “Predator—Prey” Type Populations
Математическая и программная модели сосуществования популяций типа “хищник—жертва”
Authors: Мальцев, А. Ю.
Maltsev, A. Yu.
Мальцев, А. Ю.
Issue Date: 2013
Publisher: НТУУ "КПІ"
Citation: Мальцев А. Ю. Математична і програмна моделі співіснування популяцій типу “хижак—жертва” / А. Ю. Мальцев // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2013. – № 3(89). – С. 70–74. – Бібліогр.: 5 назв.
URI: http://ela.kpi.ua/handle/123456789/7175
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 3(89)

Files in This Item:
File Description SizeFormat 
11_maltsev_ay_mathematical_and_programming.pdf199.69 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.